|08-18-2012, 05:13 PM||#1|
Join Date: Jan 2012
Location: Southampton UK
Cognitive/memory suffering as a side effect of drugs
I need help figuring out if it's one of my meds that is causing memory problems. I've never been amazing with names, but just recently I will almost always forget someone's name during a conversation and after trying to recall what it was and usually failing, I'll have trouble picking up from where I left off in the conversation. It's really frustrating, especially when it makes you look a bit dim to a potential gf!
Here's the list of drugs that I'm taking (total per day):
Penecillin V 500mg
I'm thinking it's the Lyrica but it works too well on the neuro pain to experiment with. The Amitriptyline was prescribed because I was told 'it works well with the lyrica' to help with the pain, but I don't think it's actually doing anything. I might just stop taking it and see what happens, I'm on a fairly low dose so withdrawl shouldn't be a problem.
The others I'm not sure on..
If it is the lyrica causing this, is there anything I can do to combat this side effect?
T11 Asia A after near-fatal bike crash.. Just happy to still be here
No, I didn't loose my mind... It got scared and ran away!!
|Thread||Thread Starter||Forum||Replies||Last Post|
|Side effect or ?||Davi8549||Pain||0||10-05-2010 09:20 AM|
|Incontinence drugs linked to memory loss||PeanutsLucy||Care||7||04-20-2008 05:11 PM|
|Memory erasing drugs||sissy||Care||12||09-23-2005 07:34 PM|
|4-ap side effect||Donald||Care||1||11-30-2003 04:59 AM|
|Barak & Achiron (2002). Effect of interferon-beta-1b on cognitive functions in multiple sclerosis.||Wise Young||Multiple Sclerosis Research||0||11-30-2002 07:38 AM|